# SDR AALA20111004TUL02

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 35,481 hours, 14,486 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT RIGHT WHEEL WELL AREA RIGHT BUTTLINE 6.15 TO 40.  REPAIRED PER WINGLET APB SUPPLEMENT 57-10-10-2R REPAIR 2.
